# SDR UPS06847027

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SMOKE GOGGLES MISSING AT 2ND OBS STATION.  INSTALLED SMOKE GOGGLES 1 EA.
